# SDR DALA2019031101569

- Difficulty date: March 10, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 60,327 hours, 22,065 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0978586) DURING INSPECTION FOUND CRACKED EXTERNAL SKIN LOWER SURFACE STATION 138.70 AT RT HORIZONTAL STABILIZER. PERFORMED REPAIR ON LOWER EXTERNAL SKIN STAB STA 138.70 AND 21 INCH FROM FROND SPAR APROX. AT RT HORIZONTAL STABILIZER AS PER SRM 55-10-01 REP. 11.
